HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
商學研究(東京商科大學商學研究編輯所) >
3巻3号 (1924) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
Tshogaku0030310010.pdf924KbAdobe PDF
Title: W. E. Johnsonの"Pure theory of utility curves"及びA. W. Zotoffの"Notes on the mathematical theory of production"に就て
Authors: 渡邊, 孫一郎
Issue Date: 30-Mar-1924
Publisher: 同文舘
Citation: 商學研究
Volume: 3
Issue: 3
Start Page: 1001
End Page: 1046
Language: jpn
DOI: 10.15057/15695
Text Version: publisher
Appears in Collections:3巻3号 (1924)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback